American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65M10) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 81 found      Go to page: 1 2 3

[31] Moshe Goldberg and Eitan Tadmor. Convenient stability criteria for difference approximations of hyperbolic initial-boundary value problems . Math. Comp. 44 (1985) 361-377. MR 777269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Barbara Kok and Tunc Geveci. The convergence of Galerkin approximation schemes for second-order hyperbolic equations with dissipation . Math. Comp. 44 (1985) 379--390, S17--S25. MR 777270.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Maria E. Schonbek. Second-order conservative schemes and the entropy condition . Math. Comp. 44 (1985) 31-38. MR 771028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] J. M. Sanz-Serna. Methods for the numerical solution of the nonlinear Schroedinger equation . Math. Comp. 43 (1984) 21-27. MR 744922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] M. G. Crandall and P.-L. Lions. Two approximations of solutions of Hamilton-Jacobi equations . Math. Comp. 43 (1984) 1-19. MR 744921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] David L. Brown. A note on the numerical solution of the wave equation with piecewise smooth coefficients . Math. Comp. 42 (1984) 369-391. MR 736442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Eitan Tadmor. The unconditional instability of inflow-dependent boundary conditions in difference approximations to hyperbolic systems . Math. Comp. 41 (1983) 309-319. MR 717688.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] D. M. Sloan. Boundary conditions for a fourth order hyperbolic difference scheme . Math. Comp. 41 (1983) 1-11. MR 701620.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] R. E. White. A modified finite difference scheme for the Stefan problem . Math. Comp. 41 (1983) 337-347. MR 717690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Luciano Galeone. The use of positive matrices for the analysis of the large time behavior of the numerical solution of reaction-diffusion systems . Math. Comp. 41 (1983) 461-472. MR 717696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Stanley Osher and Richard Sanders. Numerical approximations to nonlinear conservation laws with locally varying time and space grids . Math. Comp. 41 (1983) 321-336. MR 717689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Daniel Michelson. Stability theory of difference approximations for multidimensional initial-boundary value problems . Math. Comp. 40 (1983) 1-45. MR 679433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Jim Douglas and Mary Fanett Wheeler. Implicit, time-dependent variable grid finite difference methods for the approximation of a linear waterflood . Math. Comp. 40 (1983) 107-121. MR 679436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Garth A. Baker, Vassilios A. Dougalis and Ohannes A. Karakashian. Convergence of Galerkin approximations for the Korteweg-de Vries equation . Math. Comp. 40 (1983) 419-433. MR 689464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Richard Sanders. On convergence of monotone finite difference schemes with variable spatial differencing . Math. Comp. 40 (1983) 91-106. MR 679435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Joseph W. Jerome and Michael E. Rose. Error estimates for the multidimensional two-phase Stefan problem . Math. Comp. 39 (1982) 377-414. MR 669635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] David Gottlieb, Steven A. Orszag and Eli Turkel. Stability of pseudospectral and finite-difference methods for variable coefficient problems . Math. Comp. 37 (1981) 293-305. MR 628696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] A. Jameson and E. Turkel. Implicit schemes and $LU$ decompositions . Math. Comp. 37 (1981) 385-397. MR 628702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] A. Y. le Roux. Numerical stability for some equations of gas dynamics . Math. Comp. 37 (1981) 307-320. MR 628697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] D. L. Hicks. Hydrocode subcycling stability . Math. Comp. 37 (1981) 69-78. MR 616360.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Moshe Goldberg and Eitan Tadmor. Scheme-independent stability criteria for difference approximations of hyperbolic initial-boundary value problems. II . Math. Comp. 36 (1981) 603-626. MR 606519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] A. Y. le Roux. Stability of numerical schemes solving quasilinear wave equations . Math. Comp. 36 (1981) 93-105. MR 595044.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Gerard R. Richter. Numerical identification of a spatially varying diffusion coefficient . Math. Comp. 36 (1981) 375-386. MR 606502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Björn Engquist and Stanley Osher. One-sided difference approximations for nonlinear conservation laws . Math. Comp. 36 (1981) 321-351. MR 606500.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Alan E. Berger, Jay M. Solomon, Melvyn Ciment, Stephen H. Leventhal and Bernard C. Weinberg. Generalized OCI schemes for boundary layer problems . Math. Comp. 35 (1980) 695-731. MR 572850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Joseph E. Pasciak. Spectral and pseudospectral methods for advection equations . Math. Comp. 35 (1980) 1081-1092. MR 583488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Lasse K. Karlsen. Computation of steady shocks by second-order finite-difference schemes . Math. Comp. 34 (1980) 391-400. MR 559192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Björn Engquist and Stanley Osher. Stable and entropy satisfying approximations for transonic flow calculations . Math. Comp. 34 (1980) 45-75. MR 551290.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] R. C. Y. Chin, G. W. Hedstrom and K. E. Karlsson. A simplified Galerkin method for hyperbolic equations . Math. Comp. 33 (1979) 647-658. MR 521280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Saul Abarbanel and David Gottlieb. Stability of two-dimensional initial-boundary value problems using leap-frog type schemes . Math. Comp. 33 (1979) 1145-1155. MR 537962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 81 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia